# SDR SWIA202160427

- Difficulty date: July 15, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 37,643 hours, 27,477 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-349 S24l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRG24L BETWEEN FS349 AND FS333     (C-CHECK RO 8/18/2021)    REMOVED AND REPLACED STGR24L BETWEEN FS349 AND FS333. REF: CRJ 700 SRM 53-00-03-201-001 (A01) AND DWG SH690-31350 REV M. COMPLIED WITH TASK CARD 51-900-1002 SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR (**RII**). NO LEAKS DETECTED. SEE CONTINUATION FOR DETAILS.
